# SDR RAIA00405005

- Difficulty date: May 8, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 12,982 hours, 13,094 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: D3899926FA98SN
- Condition: Deteriorated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5697 -STL - LANDING GEAR WOULD NOT RETRACT. MAINTENANCE REMOVED AND REPLACED NLG WOW SWITCH CONNECTOR AND OPS CHECKED GOOD DURING RETRACTION CHECK.
